MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 05/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: logic tibia fit tray 4f/4t, logic cr femoral cem, right, sz 4 (cat# 02-010-03-0340), and 3 peg patella 32mm.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately six years post initial right side tka, the 59 y/o female patient presented back to surgeon office with complaints of dissatisfaction, pain, and swelling of the right primary knee.An examination and imaging were performed showing poly wear and osteolysis.The poly turned out to be an implant highly likely involved in the recall.The patient was scheduled for a complete revision of the right total knee on (b)(6) 2020.All of the exactech implants were removed and a total revision using competitor's knee was re-implanted.The patient is last known to be stable.Photos and x-rays received.The device is not available for evaluation due to devices discarded.Revision happened in the past.
 
Additional Manufacturer Narrative
(h3) the revision reported is most likely the result of prosthesis wear secondary to contributions from instability, axial rotation mismatch between the tibial and femoral components, and patient-related issues including obesity.
 
Additional Manufacturer Narrative
Concomitant products: 2699120, 02-010-03-0340 - logic cr femoral cem, right, sz 4 2789054, 02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t 3548380, 200-02-32 - three peg patella 32mm these devices are used for treatment not diagnosis.There is no additional information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 component code, types of investigation, investigation findings and investigation conclusion.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16495675
Report Number1038671-2023-00382
Device Sequence Number6451790
Product Code JWH
UDI-Device Identifier10885862174444
UDI-Public10885862174444
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberCR TIBIAL INSERT 9MM
Device Catalogue Number02-012-47-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by ManufacturerNot provided
06/10/2024
04/23/2026
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/26/2024
06/10/2024
05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight130 KG